Illinois, 2010

Damaging Wind in Illinois, June 13, 2010

June 13, 2010 · NWS DVN · 1 event in 1 county or zone

A line of thunderstorms lifted northeast across northwest Illinois during the morning and early afternoon of June 13. One of the storms was severe producing some damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A line of thunderstorms lifted northeast across northwest Illinois during the morning and early afternoon of June 13. One of the storms was severe producing some damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 13, 2:45 AM CST, 8 hours 55 minutes earlier.

Area forecast discussion, Jun 13, 2:45 AM CST, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 AM CDT SUN JUN 13 2010

.DISCUSSION...
SHORT TERM...TODAY AND TONIGHT...AS A LARGE CUT-OFF UPPER LOW
SETTLES IN ACRS THE CENTRAL ROCKIES AND LEE SIDE STEERING RIDGE
FLOW ALIGNS ITSELF FROM THE CENTRAL/SOUTHERN PLAINS THOUGH THE
SOUTHERN GRT LKS...THE DVN CWA WILL LOOK TO BE UNDER THE GUN FOR
OCCASIONAL ROUNDS OF SCTRD CONVECTION FIRING AND MEAN MCS PROPAGATION
PATHWAY. LLVL FLOW RECYCLING OFF THE WESTERN GULF WILL ONCE AGAIN
LOAD UP THE AIRMASS ACRS THE REGION WITH PW/S AROUND 2 INCHES BY THIS
AFTERNOON...THUS THE THREAT OF VERY HEAVY RAIN WILL CONTINUE
THROUGH THE NEAR TERM. WITH RECENT HEAVY RAINFALL DURING LATE FRI
NIGHT AND ON SATURDAY...MUCH OF THE CWA IS NEARLY SATURATED AND
WILL BE PRONE TO COPIOUS RUN-OFF AND FLASH FLOODING WITH ADDITIONAL
HEAVY RAIN AND INTENSE RATES OF 1-2 INCHES AN HOUR. ALTHOUGH AREAS
ALONG AND SOUTH OF A LINE GENERALLY FROM WEST OF CEDAR RAPIDS...TO
THE QCA AND OVER TOWARD PRINCETON IL ARE MOST SUSCEPTIBLE...SOME
UNCERTAINTY WHERE NEXT ROUNDS OF HEAVY RAIN WILL SET UP AND MOVE
ACRS AND THUS WILL ISSUE A FLASH FLOOD WATCH FOR THE ENTIRE CWA.
HEAVY RAIN THREAT CONTINUES INTO MONDAY/SEE THE LONG RANGE
DISCUSSION BELOW/ AND WILL PUT A PRELIMINARY END TIME TO THE WATCH
AT 18Z MONDAY. OF COURSE THE SHORT RANGE MODELS ARE REALLY VARYING
ON PLACEMENT AND TIMING TODAY AND TONIGHT FOR SOME FCST
UNCERTAINTY...BUT CONCEPTUALLY FEEL THAT A SCTRD BAND OF LEAD WAA
TYPE SHOWERS AND STORMS WILL MAKE IT INTO THE SOUTHWESTERN CWA THIS
MORNING...AND BE FOLLOWED BY A LARGER COMPLEX EITHER BY AN INCOMING
WAVE/MCV FROM THE CURRENT KS-NEB ACTIVITY...OR NEW GENERATION ACRS
SOUTH CENTRAL IA AND MOVING ACRS THE CWA FROM LATE MORNING AND
ESPECIALLY THIS AFTERNOON AND EARLY EVENING. TONIGHT MORE MUDDLED OF
A PICTURE WITH SOME MODELS PAINTING A PICTURE OF A LATE NIGHT MCS
AFTER AN EVENING LULL. PREFER A COMPROMISE OF THE 00Z RUN GFS AND
ECMWF OF SUGGESTING THE IDEA THAT AFTER THE EVENING REMNANT MCS OR
SCTRD CONVECTION DECREASES OR MOVES OUT OF MOST OF THE DVN CWA AFTER
04Z OR 06Z...THERE MAY BE A BIT OF A LULL UNTIL THE NEXT MCS DEVELOPS
ACRS THE CENTRAL PLAINS INTO WESTERN IA AND MAKES HEADWAY TOWARD THE
CWA TOWARD 12Z MONDAY. WITH THE UNCERTAINTY...WILL BLANKET MOST OF
THE DVN CWA WITH LIKELY POPS THIS AFTERNOON AND TONIGHT EXCEPT THE
FAR NORTH. WILL GO HIGH CHANCE IN AREAS OUTSIDE OF LIKELY POPS. WILL
USE HEAVY RAIN WORDING CWA-WIDE WITH INCOMING PW INFLUX OF 1.8 TO
OVER 2 INCHES. WITH SUCH A SATURATED AIRMASS/VERTICAL PROFILE...THE
CHANCE FOR SVR STORMS APPEARS TO BE A SECONDARY THREAT TO THE HEAVY
RAIN CONCERN WITH THE BEST CHANCE FOR SOME STORMS BEING ABLE TO MIX
DOWN DAMAGING WINDS OCCURRING MAINLY SOUTH OF THE DVN CWA ACRS
NORTHERN MO INTO CENTRAL IL THIS AFTERNOON AND EVENING. ALL PRODUCTS
WILL PRIMARILY HIT THE ADDITIONAL HEAVY RAIN AND FLOODING CONCERNS
THROUGH THE START OF THE NEW WORK WEEK. TEMPS TRICKY TODAY AND WILL
BANK ON CONVECTIVE DEBRIS TO KEEP A LID ON THE WARM UP POTENTIAL LIKE
IT DID ON SATURDAY.     ..12..

.LONG TERM...MONDAY THROUGH NEXT SATURDAY...
FORECAST BASED LARGELY ON MASS FIELDS FROM MORE STABLE ECMWF AND
UKMET MODELS. SLOW MOVING FRONT... SERIES OF UPPER LEVEL
DISTURBANCES... INCREASINGLY DIFFLUENT FLOW ALOFT... AND MOISTURE
RICH AIRMASS WITH PWATS IN RANGE OF 1.5-2.0 INCHES AND DEEP
ABOVE FREEZING COLUMN (UP TO 15 KFT) RESULTING IN VERY EFFICIENT
RAIN PRODUCTION WILL SPELL ROUNDS OF SHOWERS AND STORMS WITH
SIGNIFICANT CONCERNS FOR HEAVY RAINFALL AND FLOODING. SHOWERS
AND STORMS LIKELY WILL BE FAIRLY WIDESPREAD MON AM WITH POSSIBLE
MCS ON NOSE OF 30-35+ KT LLVL JET IMPINGING ON WARM FRONT DRAPED
JUST SOUTH OF THE CWA. SUGGESTION OF SOME DECREASE IN PCPN BY AFTN
WITH PASSAGE OF MID LEVEL WAVE... BUT VEERED LLVL JET AND BOUNDARIES
WILL LIKELY PROVIDE FOCUS FOR AT LEAST SCTD REDEVELOPMENT DURING
AFTN... WHICH COULD CONTINUE TO GROW UPSCALE INTO POTENTIALLY ANOTHER
MCS MON NGT. HAVE BLANKETED CWA WITH LIKELY POPS AND HEAVY RAIN
WORDING ON MON... AND WENT WITH HIGH CHC POPS MON NGT WHICH MAY NEED
TO BE RAISED AND ALSO MAY NEED TO ADD HEAVY RAIN MENTION IN SOME
AREAS AS THREAT ZONE BECOMES BETTER DEFINED. TUE LOOKS TO BE LAST WET
DAY AS MID LEVEL SHORTWAVE PASSES ACROSS THE UPPER MIDWEST AND
THROUGH THE GREAT LAKES WITH ATTENDANT SFC LOW AND COLD FRONT
EVENTUALLY SWEEPING THROUGH THE REGION BY TUE AFTN INTO EVE...
FINALLY BRINGING AN END TO THE WET WX. BEFORE THE RAIN COMES TO AN
END BY TUE NGT...RAINFALL AMOUNTS FROM 12Z SUN-00Z WED LIKELY IN
RANGE OF 2-5 INCHES IN SOME AREAS. WITH GROUND ALREADY SATURATED IN
MANY AREAS ESPECIALLY SOUTH OF I-80 AND RIVERS ALREADY RUNNING QUITE
HIGH WITH SEVERAL ALREADY ABOVE FLOOD STAGE... VERY CONCERNED WITH
POTENTIAL FOR HIGH END HYDRO EVENT WITH MANY MORE RIVERS INTO
FLOOD... SOME REACHING MAJOR STAGE... ALONG WITH POTENTIAL
SIGNIFICANT FLASH FLOODING ESPECIALLY ALONG/S OF HWY 34. WILL ADDRESS
THESE CONCERNS IN HAZARDOUS WX OUTLOOK (HWODVN). THE FLASH FLOOD
WATCH WILL LIKELY NEED TO BE EXTENDED INTO TUE FOR PORTIONS OF THE
AREA.

TUE NGT-SAT...FINALLY A MUCH NEEDED CHC TO DRY OUT TUE NGT THROUGH
WED WITH DRIER AIR SUBSIDENCE WITH SFC-UPPER LEVEL RIDGING IN
WAKE OF PASSAGE OF MID LEVEL SHORTWAVE. UNFORTUNATELY... MORE RAIN
LIKELY FOR PORTIONS OF AREA BY LATE WED NGT INTO FRI AS NEXT
SHORTWAVE TRAVERSES ACROSS THE NORTHERN TIER OF STATES. GULF MOISTURE
LOOKS TO BE LIMITED AND SO THIS COUPLED WITH SPEED OF SYSTEM SHOULD
PRECLUDE WIDESPREAD HEAVY RAINFALL. TEMPS THROUGH THE ENTIRE PERIOD
GENERALLY AROUND NORMAL.    ..05..

&&

.AVIATION...
AREAS OF IFR FOG MAY GET TRAPPED AT THE DBQ VCNTY UNTIL AFTER 12Z
THIS MORNING...OTHERWISE THE OTHER TERMINALS TO BE IMPACTED BY 2-
4SM FOG AND MAINLY VFR LEVEL CIGS THROUGH 14Z. THEN ROUNDS OF STORMS
EXPECTED TOP OVERSPREAD THE AREA FROM THE WEST AGAIN BY MID MORNING
AND BECOMING MORE WIDESPREAD AFTER 17Z. HARD TO DEFINE AT THIS
POINT TERMINALS MOST AT RISK AND TIMING OF SIGNIFICANT STORMS AND
HEAVY RAIN...BUT THE MOST LIKELY WILL BE THE BRL TERMINAL AGAIN FROM
17Z ON THROUGH LATE AFTERNOON OR EARLY EVENING. ANY BREAKS IN CLOUD
COVER AND RAIN OVERNIGHT WOULD ALLOW MVFR TO LOCALLY IFR FOG TO
DEVELOP AGAIN. MORE COMPLEXES OF STORMS MAY MOVE IN FROM THE WEST
AFTER 09Z MON WITH THE BRL TERMINAL AGAIN MOST IN LINE OF THIS LATE
NIGHT ACTIVITY AND HEAVY RAIN POTENTIAL.     ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH MONDAY
     AFTERNOON FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES
     MOINES-DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-
     JONES-KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH MONDAY
     AFTERNOON FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO
     DAVIESS-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH MONDAY
     AFTERNOON FOR CLARK-SCOTLAND.

&&

12/05
Hazardous weather outlook, Jun 13, 3:59 AM CST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT SUN JUN 13 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
459 AM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

LOCALIZED AREAS OF DENSE FOG REDUCING VISIBILITIES TO UNDER A QUARTER
MILE...WILL CONTINUE THROUGH 8 AM CDT BEFORE LIFTING. THE DENSE FOG
WILL BE MOST PREVALENT IN LOW LYING AREAS SUCH AS RIVER VALLEYS.

A FLASH FLOOD THREAT IS EXPECTED TODAY AND TONIGHT...AND A FLASH
FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH MONDAY.
MORE SHOWERS AND STORMS PRODUCING HEAVY RAINS ARE EXPECTED TO DEVELOP
AND OCCASIONALLY MOVE ACROSS THE AREA TODAY AND TONIGHT. THIS
ADDITIONAL HEAVY RAINFALL OF 1 TO 3 INCHES WILL MAKE FLASH FLOODING
LIKELY IN LOCATIONS THAT ALREADY RECEIVED HEAVY RAIN FRIDAY NIGHT AND
SATURDAY. THE AREAS MORE PRONE TO FLOODING ARE GENERALLY ALONG AND
SOUTH OF A LINE FROM VINTON IOWA...TO THE QUAD CITY AREA AND OVER TO
STERLING ILLINOIS. IN ADDITION TO THE FLASH FLOODING THREAT...THE
ADDITIONAL HEAVY RAIN AND SIGNIFICANT RUN-OFF WILL WORSEN ONGOING
RIVER AND STREAM FLOODING...OR CREATE NEW RIVER FLOODING SITUATIONS.
THERE IS A SLIGHT RISK FOR SEVERE STORMS WITH DAMAGING WINDS SOUTH
OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY MONDAY
MORNING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ALSO
LIKELY OVER PORTIONS OF THE AREA LATE MONDAY AFTERNOON THROUGH
TUESDAY. THE PRIMARY CONCERN WITH THIS ACTIVITY WILL BE VERY
HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING AND RENEWED
OR AGGRAVATED RIVER FLOODING. CONDITIONS APPEAR FAVORABLE
FOR SEVERAL INCHES OF RAINFALL ACROSS PORTIONS OF THE OUTLOOK
AREA BY THE TIME THE RAIN CHANCES END TUESDAY NIGHT WITH THE
PASSAGE OF A COLD FRONT.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE WEDNESDAY NIGHT
INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN AREAS
GENERALLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR.

12/05

In the hours before

Special weather statement, Jun 13, 9:13 AM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1013 AM CDT SUN JUN 13 2010

IAZ040-041-051>053-063>068-076>078-087>089-098-099-ILZ015-016-
024>026-034-035-MOZ009-010-131745-
BUCHANAN-DELAWARE-BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-
MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON...
CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...TIPTON...CLINTON...
MUSCATINE...BETTENDORF...DAVENPORT...SIGOURNEY...WASHINGTON...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...MOLINE...ROCK ISLAND...KEWANEE...ALEDO...OQUAWKA...
MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
1013 AM CDT SUN JUN 13 2010

...THUNDERSTORMS WITH HEAVY RAIN DEVELOPING...

AN AREA OF THUNDERSTORMS...WITH VERY HEAVY RAIN...IS DEVELOPING
IN NORTHERN MISSOURI AND SOUTHEAST IOWA. THESE STORMS WILL LIFT
NORTHEAST THROUGH THE MORNING HOURS...PRODUCING RAINFALL RATES OF
1 TO 2 INCH PER HOUR. IN THE WAKE OF THE LINE OF
STORMS...SCATTERED THUNDERSTORMS...WITH LOCALLY HEAVY RAIN ARE
EXPECTED.

THE ENTIRE AREA IS NEARLY SATURATED...AND ANY RAINFALL AMOUNT OVER
2 INCHES MAY RESULT IN FLASH FLOODING TODAY.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.

&&

LAT...LON 4129 9242 4105 9082 4024 9097 4019 9146
      4020 9151 4025 9151 4025 9195 4030 9196
      4030 9235 4060 9237 4061 9220 4116 9219
      4116 9241
Local storm report, Jun 13, 10:29 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1129 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HEAVY RAIN       2 NNE MUSCATINE         41.44N 91.05W
06/13/2010  M0.50 INCH       MUSCATINE          IA   TRAINED SPOTTER

            RAINFALL IN PAST 20 MINUTES.

&&

TS
Local storm report, Jun 13, 10:55 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HEAVY RAIN       SSE TIPTON              41.77N 91.13W
06/13/2010  M0.70 INCH       CEDAR              IA   TRAINED SPOTTER

            RAINFALL IN 25 MINUTES...MINOR STREET FLOODING

&&

TS
Local storm report, Jun 13, 10:59 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1159 AM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HEAVY RAIN       2 N MUSCATINE           41.45N 91.07W
06/13/2010  M0.80 INCH       MUSCATINE          IA   CO-OP OBSERVER

            RAINFALL IN 1 HOUR

&&

TS
Local storm report, Jun 13, 11:14 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1214 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
06/13/2010  M0.70 INCH       BENTON             IA   TRAINED SPOTTER

            PERIODS OF BRIEF HEAVY RAIN. RAINFALL TOTAL SINCE 7 AM

&&

TS
Local storm report, Jun 13, 11:17 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1217 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       SW DURANT               41.60N 90.91W
06/13/2010  M1.35 INCH       CEDAR              IA   TRAINED SPOTTER

            RAINFALL TOTAL FROM RAIN WHICH FELL BETWEEN 1130 AND
            NOON.

&&

TS

The radar

The Quad Cities radar (KDVN), 61 km away, was scanning. The volume nearest the first event began at 17:39 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Henry

When
June 13, 11:40 AM CST
Where
Henry County, 0.52 mi E of Annawan
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
41.400, -89.910

Wind gusts estimated to be 65 mph blew down some 6 to 10 inch diameter tree limbs and twisted the canopy of a gas station in Annawan, IL around 1240 pm June 13.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2010Every state in 2010This day in weather historyWarnings in Illinois, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238930.